# SDR 05FDEA01114

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING AFT CARGO BAY THRESHOLD FOUND LOWER ANGLE AT BS 990 TO BE DAMAGED.  REPAIRED DAMAGED AFT CARGO BAY THRESHOLD LOWER ANGLE BS 990 PER FED EX EA 7-  5310-86283.
